Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Tampa Bay, FL

August 2, 2015Hillsborough County, Manatee County, Florida

NWS Tampa Bay, FL issued this special weather statement at Aug 2, 2015, 1:13 PM EDT for Hillsborough County, Manatee County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2015, 1:13 PM EDT (17:13 UTC)
Expired
Aug 2, 2015, 2:00 PM EDT
In force
47 min
Issued by
NWS Tampa Bay, FL

Counties Hillsborough County, FL, Manatee County, FL

The radar

The Tampa radar (KTBW), 13 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 5.2 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
359 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WWUS82 KTBW 021713
SPSTBW

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
113 PM EDT SUN AUG 2 2015
 
FLZ052-151-155-160-249-251-255-021800-
INLAND MANATEE-INLAND PASCO-POLK-INLAND HILLSBOROUGH-COASTAL
MANATEE-COASTAL SARASOTA-COASTAL HILLSBOROUGH-
113 PM EDT SUN AUG 2 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HILLSBOROUGH...
SOUTHEASTERN PASCO...NORTHWESTERN POLK AND MANATEE COUNTIES...

AT 111 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM PALM RIVER-CLAIR MEL TO 7 MILES WEST OF SAINT ARMANDS
KEY...AND MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TAMPA...LAKELAND...SARASOTA...BRADENTON...PLANT CITY...TEMPLE
TERRACE...ZEPHYRHILLS...PALMETTO...FISH HAWK...BRANDON...LUTZ...
LAKELAND LINDER AIRPORT...APOLLO BEACH...UNIVERSITY...ZEPHYRHILLS
SOUTH...WEST BRADENTON...MEMPHIS...PALM RIVER-CLAIR MEL...ZEPHYRHILLS
NORTH AND RUSKIN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2743 8267 2742 8265 2752 8267 2751 8261
      2763 8257 2782 8239 2794 8246 2782 8250
      2785 8254 2830 8237 2830 8193 2744 8215
      2737 8256 2736 8262 2744 8269 2745 8269
TIME...MOT...LOC 1711Z 277DEG 45KT 2791 8237 2734 8270 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 10:13 AM EDT, 3 hours earlier.

Area forecast discussion, Aug 2, 10:13 AM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1013 AM EDT SUN AUG 2 2015

.UPDATE...
FAST MOVING SHOWERS ARE DEVELOPING OVER THE GULF AND MOVING
ONSHORE AGAIN THIS MORNING. UNFORTUNATELY...THE INITIAL BAND OF
HEAVY SHOWERS MOVED RIGHT OVER THE SAME AREAS THAT RECEIVED THE
FLOODING RAINS YESTERDAY. ADDITIONAL SHOWERS ARE DEVELOPING
UPSTREAM OVER THE GULF AND WILL ALSO DUMP MORE RAIN ON THE ALREADY
FLOODED AREAS OF SOUTH TAMPA. THE FLOOD WARNING HAS BEEN REISSUED
AND IS IN EFFECT THROUGH 630 PM EDT.

THE GRIDS HAVE BEEN UPDATED TO RAISE POPS AND QPF AMOUNTS OVER
PINELLAS...HILLSBOROUGH...AND POLK COUNTIES WHERE HEAVIEST RAINS
ARE MOVING IN. OTHERWISE NO SIGNIFICANT MODIFICATIONS WERE MADE.
IT STILL LOOKS LIKE WE SHOULD BEGIN TO DRY OUT BETWEEN MONDAY AND
TUESDAY.

&&

.AVIATION...
FAST MOVING SHOWERS WILL BRING BRIEF PERIODS OF LOW CEILINGS AND
VISIBILITIES AT TIMES. WILL KEEP ANY TEMPO GROUPS IN THE MVFR
RANGE FOR NOW BUT WOULD NOT BE SURPRISED TO SEE LOWER CONDITIONS
IN THE HEAVIEST SHOWERS.

&&

.MARINE...
WINDS IN OUR NORTHERN WATERS HAVE BEEN IN THE 15 TO 20 KNOT
RANGE...WHICH IS BORDERLINE FOR SMALL CRAFT ADVISORIES. GIVEN THE
EXPECTED INCREASE TODAY AND THE POTENTIAL FOR SOME GUSTY SHOWERS
AND STORMS...WILL LEAVE THE SMALL CRAFT ADVISORIES UP FOR THE
WATERS NORTH OF TARPON SPRINGS.

WE SHOULD FINALLY SEE IMPROVING MARINE CONDITIONS LATE MONDAY AND
ESPECIALLY BY TUESDAY AS THE ATLANTIC RIDGE FINALLY BUILDS BACK
ACROSS FLORIDA AND THE EASTERN GULF.

&&

.HYDROLOGY...
A FLOOD WATCH IS IN EFFECT FROM TAMPA BAY NORTHWARD FOR
HILLSBOROUGH...PINELLAS..PASCO...HERNANDO...CITRUS AND LEVY
COUNTIES UNTIL 4 PM ON MONDAY AFTERNOON. A FLOOD WARNING IS IN
EFFECT FOR HILLSBOROUGH COUNTY UNTIL 630 PM SUNDAY EVENING. DUE TO
HEAVY RAIN THE PAST COUPLE OF DAYS...IT WILL NOT TAKE MUCH RAIN IN
MANY AREAS FOR SIGNIFICANT FLOODING OF STREETS AND URBAN AREAS TO
DEVELOP LATER TONIGHT THROUGH MONDAY.

A RIVER FLOOD WARNING CONTINUES FOR THE MYAKKA RIVER AT MYAKKA RIVER
STATE PARK...LITTLE MANATEE RIVER AT WIMAUMA...CYPRESS CREEK AT
WORTHINGTON GARDENS AND ANCLOTE RIVER AT ELFERS. THE MYAKKA RIVER
AT MYAKKA RIVER STATE PARK AND CYPRESS CREEK AT WORTHINGTON GARDENS
WILL REMAIN ABOVE FLOOD STAGE UNTIL FURTHER NOTICE...WHILE THE
LITTLE MANATEE RIVER AT WIMAUMA AND THE ANCLOTE RIVER AT ELFERS WILL
FALL BELOW FLOOD STAGE BY THURSDAY.

THE HEAVIEST RAINS WILL BE FOCUSED FROM TAMPA BAY NORTHWARD ALONG
THE NATURE COAST...BUT THE CONTINUED SCATTERED SHOWERS AND STORMS
ACROSS CENTRAL AND SOUTHWEST FLORIDA AND RUNOFF FROM HEAVY RAINFALL
OVER THE PAST WEEK WILL CONTINUE TO PRODUCE ELEVATED WATER LEVELS
FOR MOST LOCAL RIVERS. ALL RIVERS WILL CONTINUE TO BE CLOSELY
MONITORED FOR ANY SIGNIFICANT RISE IN WATER LEVELS AS RAIN SHOWERS
AND STORMS MOVE THROUGH THE AREA.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR COASTAL CITRUS-
     COASTAL HERNANDO-COASTAL HILLSBOROUGH-COASTAL LEVY-
     COASTAL PASCO-INLAND CITRUS-INLAND HERNANDO-INLAND
     HILLSBOROUGH-INLAND LEVY-INLAND PASCO-PINELLAS.

     HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR
     COASTAL CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-
     COASTAL MANATEE-COASTAL SARASOTA-PINELLAS.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER
     FL OUT 20 NM-WATERS FROM TARPON SPRINGS TO SUWANNEE
     RIVER FL OUT 20 TO 60 NM.

&&

UPDATE/MARINE/AVIATION...JILLSON
DECISION SUPPORT...NOAH
HYDROLOGY...WYNN
Hazardous weather outlook, Aug 2, 5:28 AM EDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
528 AM EDT SUN AUG 2 2015

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-030930-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
528 AM EDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THUNDERSTORMS ARE EXPECTED. THUNDERSTORMS THAT DEVELOP WILL BE
CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...
AND FREQUENT DEADLY LIGHTNING STRIKES.

...FLOOD IMPACT...
SIGNIFICANT HEAVY RAINFALL IS EXPECTED ALONG COASTAL COUNTIES FROM
LEVY THROUGH HILLSBOROUGH THROUGH THE TOMORROW WHERE WIDESPREAD
RAINFALL AMOUNTS OF SEVERAL INCHES WILL BE POSSIBLE...ESPECIALLY
ACROSS PORTIONS OF THE NATURE COAST. THE POTENTIAL FOR HEAVY RAIN
WILL INCREASE THE RISK FOR LOCALIZED FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS AS WELL AS THE PONDING OF WATER ON ROADWAYS.
A FLOOD WATCH IS CURRENTLY IN EFFECT FROM LEVY COUNTY THROUGH
PINELLAS AND HILLSBOROUGH COUNTY. RESIDENTS LIVING IN FLOOD PRONE
AREAS SHOULD REMAIN ALERT TO ANY RAPID RISES IN WATER LEVELS AND
BE READY TO MOVE TO HIGHER GROUND SHOULD FLOODING BE OBSERVED.

...COASTAL FLOOD IMPACT...
CONDITIONS FAVORABLE FOR COASTAL FLOODING ARE EXPECTED TO
DEVELOP. TIDES TODAY WILL RUN ABOVE FORECAST VALUES INCREASING THE
RISK OF COASTAL FLOODING FOR THE NATURE COAST... ESPECIALLY CEDAR
KEY. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS OR
WARNINGS...AND TAKE ACTION TO PROTECT PROPERTY.

...RIP CURRENT IMPACT...
HIGH SURF WITH WAVE ENERGY FOCUSED ON SHORE WILL PRODUCE RIP
CURRENTS ALONG AREA BEACHES.

...MARINE IMPACTS...
ON SHORE WIND SPEEDS OF OVER 20 KNOTS WILL CREATE HAZARDOUS
BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. A SMALL CRAFT
ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS FROM TARPON
SPRINGS TO THE SUWANNEE RIVER.

...RIVER FLOOD IMPACT...
RIVER FLOODING WILL CONTINUE ALONG A FEW AREA RIVERS. PLEASE VIEW
THE LATEST RIVER WARNINGS AND STATEMENTS FOR ADDITIONAL
INFORMATION. RESIDENTS LIVING ALONG RIVERS AND FASTER FLOWING
STREAMS SHOULD REMAIN AWARE OF WATER LEVELS AND BE READY TO MOVE
TO HIGHER GROUND SHOULD FLOODING BE OBSERVED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...THUNDERSTORM IMPACT...
THUNDERSTORMS ARE EXPECTED THROUGH THE WEEK. THUNDERSTORMS WILL
BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY
RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES.

...FLOOD IMPACT...
THROUGH TOMORROW... ABUNDANT TROPICAL MOISTURE OVER THE REGION WILL
SUPPORT HEAVY RAINFALL FROM TAMPA BAY NORTHWARD WHERE WIDESPREAD
RAINFALL AMOUNTS OF SEVERAL INCHES WILL BE POSSIBLE. THE
POTENTIAL FOR HEAVY RAIN WILL INCREASE THE RISK FOR LOCALIZED
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS AS WELL AS THE
PONDING OF WATER ON ROADWAYS. RESIDENTS LIVING IN FLOOD PRONE
AREAS SHOULD REMAIN ALERT TO ANY RAPID RISES IN WATER LEVELS AND
BE READY TO MOVE TO HIGHER GROUND SHOULD FLOODING BE OBSERVED.

...COASTAL FLOOD IMPACT...
FOR TOMORROW MORNING... CONDITIONS WILL BE FAVORABLE FOR COASTAL
FLOODING ACROSS THE NATURE COAST. COASTAL RESIDENTS SHOULD BE
ALERT FOR LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO
PROTECT PROPERTY.

...RIP CURRENT IMPACT...
THROUGH TOMORROW... HIGH SURF WITH WAVE ENERGY FOCUSED ON SHORE WILL
MAY PRODUCE RIP CURRENTS ALONG AREA BEACHES.

...RIVER FLOOD IMPACT...
RIVER FLOODING WILL BE POSSIBLE ALONG AREA RIVERS FOR THE NEXT FEW
DAYS. RESIDENTS LIVING ALONG RIVERS OR FASTER FLOWING STREAMS
SHOULD REMAIN AWARE OF WATER LEVELS AND BE READY TO MOVE TO HIGHER
GROUND SHOULD FLOODING BE OBSERVED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BARRON

In the hours before

Local storm report, Aug 2, 10:33 AM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1033 AM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     FLOOD            4 NW TAMPA INTERNATIONA 28.02N 82.58W
08/02/2015                   HILLSBOROUGH       FL   LAW ENFORCEMENT

            FLOODED ROAD NEAR WEST CLIFTON RD AND SAWYER ROAD

1005 AM     FLOOD            1 N MACDILL AIR FORCE B 27.86N 82.52W
08/02/2015                   HILLSBOROUGH       FL   BROADCAST MEDIA

            GANDY BLVD FLOOED. SOME SPOTS UP TO 4 FT DEEP.

&&

NOAH
Local storm report, Aug 2, 10:42 AM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1042 AM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     MARINE TSTM WIND PIE ST PETE CLRWTR AIRP 27.92N 82.69W
08/02/2015  M45 MPH          PINELLAS           FL   ASOS

            39 KNOT WIND GUST AT PIE

&&

JILLSON
Local storm report, Aug 2, 10:59 AM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1059 AM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     MARINE TSTM WIND 1 W SARASOTA            27.34N 82.57W
08/02/2015  M39 MPH          GMZ853             FL   PUBLIC

            MOTE MARINE WEATHER STATION AT NEW PASS.

&&

JILLSON
Local storm report, Aug 2, 11:11 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1111 AM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     MARINE TSTM WIND 3 WSW FORT DESOTO PARK  27.60N 82.76W
08/02/2015  M48 MPH          HILLSBOROUGH       FL   C-MAN STATION

            MESONET REPORT FROM XEGM

&&

JILLSON
Special weather statement, Aug 2, 12:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1243 PM EDT SUN AUG 2 2015

FLZ052-056-057-061-021730-
HIGHLANDS FL-POLK FL-DESOTO FL-HARDEE FL-
1243 PM EDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DESOTO...EASTERN
HARDEE...WESTERN HIGHLANDS AND EASTERN POLK COUNTIES UNTIL 130 PM
EDT...

AT 1241 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR INTERCESSION CITY TO
NEAR ARCADIA...AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WINTER HAVEN...HAINES CITY...LAKE WALES...SEBRING...AVON PARK...
ARCADIA...WAUCHULA...FROSTPROOF...DAVENPORT...ZOLFO SPRINGS...
HIGHLAND PARK...LAKE WALES MUNICIPAL AIRPORT AND AVON PARK AIR FORCE
RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR AREA LAKES...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 2708 8145 2707 8191 2826 8165 2826 8156
      2820 8153 2814 8152 2814 8146 2809 8145
      2808 8135 2801 8138 2806 8145 2800 8142
      2800 8139 2792 8131 2786 8130 2785 8125
TIME...MOT...LOC 1641Z 239DEG 35KT 2822 8156 2716 8187

NOAH
Special weather statement, Aug 2, 1:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
113 PM EDT SUN AUG 2 2015

FLZ052-151-155-160-249-251-255-021800-
INLAND MANATEE-INLAND PASCO-POLK-INLAND HILLSBOROUGH-COASTAL
MANATEE-COASTAL SARASOTA-COASTAL HILLSBOROUGH-
113 PM EDT SUN AUG 2 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HILLSBOROUGH...
SOUTHEASTERN PASCO...NORTHWESTERN POLK AND MANATEE COUNTIES...

AT 111 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM PALM RIVER-CLAIR MEL TO 7 MILES WEST OF SAINT ARMANDS
KEY...AND MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TAMPA...LAKELAND...SARASOTA...BRADENTON...PLANT CITY...TEMPLE
TERRACE...ZEPHYRHILLS...PALMETTO...FISH HAWK...BRANDON...LUTZ...
LAKELAND LINDER AIRPORT...APOLLO BEACH...UNIVERSITY...ZEPHYRHILLS
SOUTH...WEST BRADENTON...MEMPHIS...PALM RIVER-CLAIR MEL...ZEPHYRHILLS
NORTH AND RUSKIN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2743 8267 2742 8265 2752 8267 2751 8261
      2763 8257 2782 8239 2794 8246 2782 8250
      2785 8254 2830 8237 2830 8193 2744 8215
      2737 8256 2736 8262 2744 8269 2745 8269
TIME...MOT...LOC 1711Z 277DEG 45KT 2791 8237 2734 8270

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 9:43 PM EDTAreal Flood WarningTBWHillsborough12 hr
Aug 2, 9:29 AM EDTAreal Flood WarningTBWHillsborough9 hr
Aug 2, 9:38 AM EDTSpecial Marine WarningTBW52 min
Aug 2, 10:04 AM EDTSpecial Marine WarningTBW41 min
Aug 2, 10:31 AM EDTSpecial Marine WarningTBW29 min
Aug 2, 11:40 AM EDTSpecial Marine WarningTBW65 min
Aug 2, 12:43 PM EDTSpecial Weather StatementTBWDeSoto, Polk47 min
Aug 2, 1:01 PM EDTSpecial Marine WarningTBW59 min
Aug 2, 2:03 PM EDTSpecial Marine WarningTBW42 min
Aug 2, 4:00 PM EDTRiver Flood WarningTBWHillsborough4 days
Aug 2, 5:26 PM EDTAreal Flood WarningTBWLevy6 hr

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.